# SDR COMA9960265

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Failed
- Location: Nlg
- Part time: 9,563 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, NLG TOOK A LONG TIME TO RETRACT AND MADE A LOT OF NOISE.  REPLACED THE NLG DRAG BRACE.
